# SDR AALA202306093140

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A320*
- Aircraft serial: 5332
- Aircraft time: 33,367 hours, 13,594 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L AMBER ON FLIGHT ATTENDANT CIDS PANEL AND CHECK DOOR PRESSURE MESSAGE. MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-22-00.
